# SDR UALA2012080804303

- Difficulty date: August 7, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 88,974 hours, 14,235 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

80 KTS A RT HYD QTY EICAS ILLUMINATED AND HYD QTY SHOWED .57 AND RAPIDLY DECREASING.  CLEANED CONNECTOR. PRESSURIZED RH HYDRAULIC SYSTEM. CHECKED HYDRAULIC QUANTITY. SAME QUANTITY IN COCKPIT AND AT RESERVOIR.
